MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the cheeks with juvéderm® voluma¿ xc.Sixteen months later, the patient was injected in the marionettes and nasolabial folds with juvéderm® ultra.A month later, the patient was injected in the chin with restylane® lyft and sculptra aesthetic.A month and a half later, the patient was injected in the marionettes and nasolabial folds with juvéderm® vollure¿ xc.The patient experienced ¿inflammation and nodules¿ to the face 3.5 months later.The patient was treated with doxycycline, ciprofloxacin, and medrol dosepak.The event is ongoing but ¿improving.¿ this is the same event and the same patient reported under mdr id # 3005113652-2022-00174 (allergan complaint # (b)(4)) and mdr id # 3005113652-2022-00176 (allergan complaint # (b)(4)).This mdr is being submitted for the second suspect product, juvéderm® ultra.
 
Event or Problem Description
Additional information reported six days after symptom onset, patient was treated with 5 fu/dexa/kenalog injection to 4 large nodules.10 days later, patient restarted doxycycline and clarithromycin for 2 weeks.Three days later, 5 fu/dexa/kenalog was injected to new nodules.Four days later, 7 vials hylanex and kenalog were injected into cheek nodules.Approximately three months later, symptom resolved.
 
Additional Manufacturer Narrative
Continued h6: type of investigation code: b18.Clarification to h6: the syringe has been discarded.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key13862794
Report Number3005113652-2022-00175
Device Sequence Number11935159
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2022
Device Catalogue Number94154
Device Lot NumberH24LB00869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale